# SDR HEEA077272

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,096 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Condition: Failed
- Location: Oil Cooler Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER SHAFT BEARING FAILED.
